Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean J Anesthesiol. 2001 Dec;41(6):783-787. Korean. Case Report.
Choi JH , Lee JM , Kim TH .
Department of Anesthesiology, College of Medicine, The Catholic University of Korea, Seoul, Korea. kth4281@empal.com
Abstract

Orthotopic liver transplantation is frequently associated with severe bleeding, especially after reperfusion of the grafted liver. Heparin or heparinoids are released from the grafted liver and cause additional blood coagulation disorders. Recently many investigators have used a heparinase guided thromboelastogram (TEG) to control and confirm heparin effects not only on liver transplantation but also cardiac surgery. We reported a clinical case using a heparinase guided TEG to observe the duration of postreperfusion heparin effects.

Copyright © 2019. Korean Association of Medical Journal Editors.